# SDR IPXA2021061370483

- Difficulty date: June 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 50,127 hours, 7,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Isolation Valve
- Condition: Faulted
- Location: Equp Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO EMERG DECL'D - NO EQUIP USED - LANDED UNEVENTFULLY, DUE TO EQUIP COOLING EICAS.  PER MEL 36-11-4.L/H ISOLATION VALVE FAILED IN FLIGHT WILL BE SECURED OPEN.DMP PROCEEDURES PER MEL 36-11-4 COMPLIED WITH.DMI NO.M747173 PLACARD UINSTALED.CREW REPORTED VALVE L/H ISLN HAD TO BE SELECTED OFF IN FLT.REVERSED DMP 36-11-4.  R/R'D LEFT WING ISOLATION VALVE PER MM 36-11-07-404-015.  NO LEAKS NOTED OPS CHECKED GOOD.  M747173 CLOSED.  ESR IPC 36-11-57-01 S400.
